RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 153–155 (Mi mz2685)  

Brief Communications

On a Property of the Haar system

D. B. Marshan

Abkhazian State University

DOI: https://doi.org/10.4213/mzm2685


English version:
Mathematical Notes, 2006, 79:1, 143–145

Bibliographic databases:

Received: 21.09.2004
Revised: 20.05.2005

Citation: D. B. Marshan, “On a Property of the Haar system”, Mat. Zametki, 79:1 (2006), 153–155; Math. Notes, 79:1 (2006), 143–145

Citation in format AMSBIB
\Bibitem{Mar06}
\by D.~B.~Marshan
\paper On a~Property of the Haar system
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 153--155
\mathnet{http://mi.mathnet.ru/mz2685}
\crossref{https://doi.org/10.4213/mzm2685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252146}
\zmath{https://zbmath.org/?q=an:1138.26005}
\elib{http://elibrary.ru/item.asp?id=9210518}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 143--145
\crossref{https://doi.org/10.1007/s11006-006-0016-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844443056}


Linking options:
  • http://mi.mathnet.ru/eng/mz2685
  • https://doi.org/10.4213/mzm2685
  • http://mi.mathnet.ru/eng/mz/v79/i1/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020